Alert archive / Indiana / River Flood Warnings in 2008
River Flood Warning 95, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at May 31, 2008, 7:20 AM EDT for Cass County, Miami County, Wabash County, Indiana. It took effect at May 31, 2008, 11:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2008, 7:20 AM EDT (11:20 UTC)
- In effect from
- May 31, 2008, 11:00 AM EDT
- Expired
- Jun 1, 2008, 5:21 AM EDT
- In force
- 18 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Cass County, IN, Miami County, IN, Wabash County, IN
The river
Written for the forecast point Eel River (IN) at North Manchester (NMCI3).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIWX 311120 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 720 AM EDT SAT MAY 31 2008 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...MIAMI AND WABASH COUNTIES HEAVY RAINFALL FROM THUNDERSTORMS OVERNIGHT HAS CAUSED AN INCREASE IN THE RIVER LEVEL. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC017-103-169-011120- /O.NEW.KIWX.FL.W.0095.080531T1500Z-080601T2000Z/ /NMCI3.1.ER.080531T1500Z.080531T1800Z.080531T2000Z.NO/ 720 AM EDT SAT MAY 31 2008 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE EEL RIVER AT NORTH MANCHESTER * FROM THIS MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM SATURDAY THE STAGE WAS 8.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SATURDAY MORNING AND CREST NEAR 9.2 FEET AROUND 2 PM SATURDAY MAY 31 AND FALL BELOW FLOOD STAGE AROUND 4 PM SATURDAY MAY 31. * AT 9.0 FEET...WHICH IS THE FLOOD STAGE...MINOR AGRICULTURAL FLOODING OCCURS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 9.5 FEET WHICH OCCURRED ON DEC 8 2004. $$
2 follow-up statements
000 WGUS83 KIWX 010300 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 PM EDT SAT MAY 31 2008 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...MIAMI AND WABASH COUNTIES .MINOR FLOODING CONTINUES ALONG THE EEL RIVER SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC017-103-169-020300- /O.EXT.KIWX.FL.W.0095.000000T0000Z-080602T0506Z/ /NMCI3.1.ER.000000T0000Z.080531T2045Z.080601T0506Z.NO/ 1100 PM EDT SAT MAY 31 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE EEL RIVER AT NORTH MANCHESTER * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM SATURDAY THE STAGE WAS 9.5 FEET AND STEADY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 9.0 FOOT FLOOD STAGE AROUND 1 AM SUNDAY JUNE 1. * AT 9.0 FEET...WHICH IS THE FLOOD STAGE...MINOR AGRICULTURAL FLOODING OCCURS. $$
000 WGUS83 KIWX 010921 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 521 AM EDT SUN JUN 01 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...MIAMI AND WABASH COUNTIES .the level of the eel river at north manchester has fallen below flood stage and will continue to fall today. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC017-103-169-010951- /O.CAN.KIWX.FL.W.0095.000000T0000Z-080602T0506Z/ /NMCI3.1.ER.000000T0000Z.080531T2045Z.080601T0510Z.NO/ 521 AM EDT SUN JUN 01 2008 THE FLOOD WARNING IS CANCELLED FOR THE EEL RIVER AT NORTH MANCHESTER * AT 5 AM SUNDAY THE STAGE WAS 8.4 FEET * FLOOD STAGE IS 9.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE VERY EARLY SUNDAY MORNING. * FORECAST...THE RIVER WILL FALL continue to fall today. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 31, 6:45 AM EDT, 35 minutes earlier.
Area forecast discussion, May 31, 6:45 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 645 AM EDT SAT MAY 31 2008 .SHORT TERM... TODAY THROUGH SUN NGT... SUBSIDENCE OVER THE AREA ATTM AS MCS MOVG OUT OF THE CWA... HWVR... SOME ELEVATED INSTABILITY REMAINS UPSTREAM AS A FEW TSTMS HAVE FORMED ALONG CDFNT AND AHEAD OF UPR LEVEL SHRTWV OVER ERN WI/NRN IL. MODELS APPEAR TO BE UNDERDONE WITH LINGERING INSTABILITY UPSTREAM... THUS HAVE INCREASED MOS POPS FOR TODAY AND CONTD WITH A CHC OF TSTMS ALONG AND AHEAD OF THE FRONT/SHRTWV. TONIGHT THROUGH SUNDAY WNW FLOW ALOFT WITH WK SHRTWVS MOVG THROUGH THE AREA. WEAKER GFS LOOKS MORE REASONABLE WITH SYSTEM EXPECTED TO MOVE THROUGH TONIGHT... SO LEFT FCST DRY. ANOTHER WK SHRTWV EXPECTED TO MOVE THROUGH ON SUNDAY. INSTABILITY WILL BE AIDED BY DIURNAL HEATING FOR THIS SYSTEM SO GOING LOW POPS SEEM REASONABLE. UPPER RIDGE WILL MOVE EAST FROM THE PLAINS INTO WRN GRTLKS SUNDAY NIGHT PROVIDING FAIR WX. TEMPS WILL BE NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE PD. && .LONG TERM... MONDAY THROUGH FRIDAY...THE MAIN CHALLENGES THIS PERIOD INCLUDE HOW MUCH THE LONG WAVE TROF OVER THE WEST CONUS WILL DIG...TIMING OF SHORTWAVES EJECTING OUT OF THE MAIN LOW OR MOVING EAST IN THE NORTHERN STREAM...AND THE LOCATION OF THE FRONT OVER THE MIDWEST. THE 00Z GFS OPERATIONAL RUN APPEARS TO BE AN OUTLIER IN BRINGING A STRONG TROF WITH A CLOSED LOW INTO THE WESTERN GREAT LAKES REGION BY EARLY WEDNESDAY. THEREFORE...CORRESPONDING 31/00Z MEX MOS TEMPS LOOK TOO COOL WEDNESDAY AND THURSDAY AND MODEL RAIN CHANCES WEDNESDAY NIGHT AND THURSDAY LOOK TOO LOW. THERE IS ONLY ONE GFS ENSEMBLE MEMBER THAT SUPPORTS THIS CLOSED LOW SOLUTION. ALSO...ANALOG SIGNALS AND THE CANADIAN GEM FAVOR A MILD AND WET PATTERN FOR MOST OF THIS FORECAST PERIOD. THEREFORE...FOR THIS PACKAGE...PREFER A BLEND OF MOST OF THE GFS ENSEMBLES AND THE ECMWF. WILL KEEP WARM CONDITIONS TUESDAY THROUGH THURSDAY WITH THE CHANCE FOR STORMS. THE POTENTIAL FOR HEAVY RAINFALL EXISTS WITH THE FRONT IN THE VICINITY AND WITH GULF MOISTURE CONTINUING TO SPREAD NORTH OF THE OHIO RIVER. && .AVIATION... IFR CIGS FORMED EARLY THIS MORNING AS MAIN AREA OF CONVECTION MOVED EAST OF NRN INDIANA. COLD FRONT OVER NRN IL EXPECTED TO MOVE EAST ACROSS NRN IN BETWEEN 15-18Z. ISOLATED TSRA HAVE BEEN DVLPG ALONG THE FRONT THIS MORNING. COVERAGE OVER NRN IN EXPECTED TO BE SMALL SO LEFT MENTION OUT OF TAFS. A LITTLE DRIER AIR WILL MOVE IN BEHIND THIS FRONT SO WK SHRTWV PASSAGE TONIGHT SHOULD BE DRY WITH JUST SOME INCRSG CLOUDS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...TAYLOR LONG TERM...SKIPPER AVIATION...TAYLOR
Hazardous weather outlook, May 31, 5:17 AM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 517 AM EDT SAT MAY 31 2008 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-010930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 517 AM EDT SAT MAY 31 2008 /417 AM CDT SAT MAY 31 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AFTERNOON. THESE STORMS MAY CONTAIN STRONG GUSTY WINDS AND SMALL HAIL... WITH ISOLATED SEVERE STORMS POSSIBLE...MAINLY ACROSS NORTHERN INDIANA. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY THROUGH THURSDAY. CURRENT INDICATIONS ARE THAT THESE STORMS COULD RESULT IN HEAVY RAINFALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, May 31, 1:34 AM EDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
134 AM EDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1200 AM TORNADO 2 SW SCOTT 40.97N 84.61W
05/31/2008 VAN WERT OH EMERGENCY MNGR
BARN LEVELED...DAMAGE TO GARAGE...2 GRAIN BINS KNOCKED
DOWN...WOOD HIGH TENSION POWERLINES SNAPPED...DEBRIS IN
CONVERGENT PATTERN
&&
CORRECTED COUNTY/STATE...LOCATION...EVENT...REMARKS
EVENT NUMBER 01353
BJSLocal storm report, May 31, 1:46 AM EDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
146 AM EDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1230 AM TORNADO 1 N GLANDORF 41.04N 84.08W
05/31/2008 PUTNAM OH EMERGENCY MNGR
HOUSE DESTROYED...GARAGE DESTROYED...MINIVAN MOVED 20
YARDS...TREES TWISTED
&&
EVENT NUMBER 01359
BJSLocal storm report, May 31, 1:50 AM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
150 AM EDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0141 AM FLOOD 2 E MELROSE 41.09N 84.38W
05/31/2008 PAULDING OH EMERGENCY MNGR
FLOODING REPORTED AT THE INTERSECTION OF HIGHWAY 104
AND HIGHWAY 209
&&
EVENT NUMBER 01360
SKIPPERLocal storm report, May 31, 1:55 AM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 AM EDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND DMG FORT SHAWNEE 40.68N 84.13W
05/31/2008 ALLEN OH LAW ENFORCEMENT
POWER OUTAGES
&&
EVENT NUMBER 01361
BJSLocal storm report, May 31, 2:21 AM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
221 AM EDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 1 S WABASH 40.78N 85.83W
05/30/2008 WABASH IN LAW ENFORCEMENT
ROOF BLOWN OFF...POSSIBLE TORNADO...FUNNEL CLOUD
SIGHTED
0620 PM TSTM WND DMG 5 SSE LAGRO 40.77N 85.69W
05/30/2008 WABASH IN TRAINED SPOTTER
TRAINED SPOTTER REPORTED WIND DAMAGE TO HOUSE
0623 PM TSTM WND GST ANDREWS 40.86N 85.60W
05/30/2008 E70 MPH HUNTINGTON IN EMERGENCY MNGR
ESTIMATED 70MPH WINDS...TREE LIMB DAMAGE
0624 PM TSTM WND GST ANDREWS 40.86N 85.60W
05/30/2008 E80 MPH HUNTINGTON IN FIRE DEPT/RESCUE
ANDREWS FIRE CHIEF ESTIMATES 80 MPH WINDS...MANY TREES
DOWN
0625 PM TSTM WND DMG 1 S ANDREWS 40.85N 85.60W
05/30/2008 HUNTINGTON IN EMERGENCY MNGR
SEVERAL LARGE TREES DOWN INCLUDING SOME OVER 2 FEET IN
DIAMETER WITH POWERLINES DOWN AND HOMES DAMAGED
0630 PM TSTM WND DMG 4 S WABASH 40.74N 85.83W
05/30/2008 WABASH IN EMERGENCY MNGR
SIGNIFICANT TREE AND POWERLINE DAMAGE...POWER OUT TO
PARTS OF WABASH COUNTY...STATE ROAD 13 CLOSED SOUTH OF
WABASH...EMERGENCY MANAGER TO DO DAMAGE SURVEY SATURDAY
0636 PM TSTM WND DMG 3 E PERU 40.75N 86.01W
05/30/2008 MIAMI IN AMATEUR RADIO
SEVERAL TREES AND TV ANTENNAS DOWN
0638 PM HAIL BROOKSTON 40.60N 86.87W
05/30/2008 E0.25 INCH WHITE IN EMERGENCY MNGR
0735 PM FLOOD REYNOLDS 40.75N 86.87W
05/30/2008 WHITE IN EMERGENCY MNGR
ANKLE DEEP WATER OVER ROADS IN SOUTHERN HALF OF WHITE
COUNTY...SOME IMPASSABLE...WATER OVER STATE ROAD 43
0919 PM FLOOD BROOKSTON 40.60N 86.87W
05/30/2008 WHITE IN EMERGENCY MNGR
GREATER THAN 4 INCHES OF RAIN SINCE THIS
AFTERNOON...WATER IS NOW RECEDING AND MOST ROADS ARE
PASSABLE
0933 PM HEAVY RAIN MONTICELLO 40.75N 86.76W
05/30/2008 M1.53 INCH WHITE IN COCORAHS
TOTAL SO FAR
0948 PM HAIL LAOTTO 41.29N 85.20W
05/30/2008 E0.25 INCH NOBLE IN TRAINED SPOTTER
0953 PM WALL CLOUD 2 S MARION 40.52N 85.67W
05/30/2008 GRANT IN TRAINED SPOTTER
POSSIBLE FUNNEL CLOUD SOUTH OF MARION
1002 PM TSTM WND DMG 1 N NORMAL 40.48N 85.82W
05/30/2008 GRANT IN EMERGENCY MNGR
LARGE TREE DOWN
1008 PM HAIL MENTONE 41.17N 86.04W
05/30/2008 E0.25 INCH KOSCIUSKO IN EMERGENCY MNGR
1045 PM LIGHTNING ROCHESTER 41.06N 86.20W
05/30/2008 FULTON IN LAW ENFORCEMENT
*** 1 INJ *** TEENAGER STRUCK BY LIGHTNING AND TAKEN TO
HOSPITAL
1200 AM TORNADO 2 SW SCOTT 40.97N 84.61W
05/31/2008 VAN WERT OH EMERGENCY MNGR
BARN LEVELED...DAMAGE TO GARAGE...2 GRAIN BINS KNOCKED
DOWN...WOOD HIGH TENSION POWERLINES SNAPPED...DEBRIS IN
CONVERGENT PATTERN
1210 AM TSTM WND DMG 3 E MCGILL 41.02N 84.72W
05/31/2008 PAULDING OH EMERGENCY MNGR
TRAILER HOME WRAPPED AROUND A POLE...ANOTHER TRAILER
HOME BLOWN AWAY...OTHER ROOF DAMAGE IN COUNTY
1230 AM TORNADO 2 NW GLANDORF 41.05N 84.11W
05/31/2008 PUTNAM OH EMERGENCY MNGR
TWO HOMES PARTIALLY DESTROYED WITH ONLY A FEW WALLS
LEFT STANDING...DOZEN TREES DOWN...BARN DOWN...ROADS
CLOSED...VICTIMS EXTRACTED FROM DEBRIS...NO INJURIES
1230 AM TORNADO 1 N GLANDORF 41.04N 84.08W
05/31/2008 PUTNAM OH EMERGENCY MNGR
HOUSE DESTROYED...GARAGE DESTROYED...MINIVAN MOVED 20
YARDS...TREES TWISTED
1255 AM TSTM WND DMG FORT SHAWNEE 40.68N 84.13W
05/31/2008 ALLEN OH LAW ENFORCEMENT
POWER OUTAGES
0112 AM FLOOD 4 NE FORT WAYNE 41.11N 85.08W
05/31/2008 ALLEN IN TRAINED SPOTTER
MINOR FLOODING...2.97 INCHES OF RAIN IN THE PAST 6
HOURS
0115 AM FLOOD 5 NE FORT WAYNE 41.12N 85.07W
05/31/2008 ALLEN IN TRAINED SPOTTER
ROAD AND STREET FLOODING...2.94 INCHES OF RAIN
0141 AM FLOOD 2 E MELROSE 41.09N 84.38W
05/31/2008 PAULDING OH EMERGENCY MNGR
FLOODING REPORTED AT THE INTERSECTION OF HIGHWAY 104
AND HIGHWAY 209
&&
EVENT NUMBER 01336 01339 01337 01338 01342 01351 01341 01340 01343
01345 01346 01347 01348 01350 01349 01352 01353 01355 01356 01359
01361 01357 01358 01360
BJSLocal storm report, May 31, 5:55 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 AM EDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 3 E DECATUR 40.83N 84.87W
05/30/2008 ADAMS IN LAW ENFORCEMENT
ROOF DAMAGE TO HOUSES AND BARNS. MANY TREES AND POWER
LINES DOWN.
&&
EVENT NUMBER 01362
NWSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:20 PM EDT | Flash Flood Warning | IWX | White | 5 hr |
| May 30, 9:43 PM EDT | Tornado Warning | IWX | Blackford, Grant | 37 min |
| May 30, 11:19 PM EDT | Areal Flood Advisory | IWX | Allen, Huntington, Whitley | 3 hr |
| May 31, 2:01 AM EDT | Flash Flood Warning | IWX | Allen | 6 hr |
Nearby
River Flood Warnings in Indiana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.